zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
SEIRS epidemic model with delay for transmission of malicious objects in computer network. (English) Zbl 1118.68014
Summary: An epidemic transmission model SEIRS of malicious objects in the computer network is formulated, with death rate other than attack of malicious object is constant and an excess death rate constant for infective nodes. Deaths of a node in computer network equivalently mean to say the isolation of that node from the computer network which even on continuous run by anti malicious software spread malicious objects. Latent and immune periods are assumed to be constants, and the force of infection is assumed to be of standard form, namely proportional to $I(t)/N(t)$, where $N(t)$ is the total (variable) population size and $I(t)$ is the size of infective population. The model consists of a set of integro-differential equations. When a node is recovered from the infected class, it recovers temporarily, acquiring temporary immunity with probability $p$ $(0 \leqslant p \leqslant 1)$ and dies from the attack of malicious object with probability $(1 - p)$. Malicious objects free equilibrium is investigated and the stability of the results are stated in terms of threshold parameter.

68M10Network design and communication of computer systems
Full Text: DOI
[1] Beretta, E.; Takeuchi, Y.: Global asymptotic stability of an SIR epidemic model with distributed time delay. Nonlinear anal. 47, 4107-4115 (2001) · Zbl 1042.34585
[2] Beretta, E.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delays. J. math. Biol. 33, 250-260 (1995) · Zbl 0811.92019
[3] Hethcote, H. W.; Driessche, P.: An SIS epidemic model with variable population size and a delay. J. math. Biol. 34, 177-194 (1995) · Zbl 0836.92022
[4] Hethcote, H. W.; Driessche, P.: Two SIS epidemiologic models with delays. J. math. Biol. 40, 3-26 (2000) · Zbl 0959.92025
[5] Hethcote, H. W.: Qualitative analyses of communicable disease models. J. math. Biosci. 28, 335-356 (1976) · Zbl 0326.92017
[6] Hethcote, H. W.: The mathematics of infectious diseases. SIAM rev. 42, 599-653 (2000) · Zbl 0993.92033
[7] Hethcote, H. W.: Three basic epidemiological models. Applied mathematical ecology, 119-144 (1989)
[8] Cooke, K.; Driessche, P.: Analysis of an SEIRS epidemic model with two delays. J. math. Biol. 35, 240-260 (1996) · Zbl 0865.92019
[9] Diekmann, O.; Heesterbeek, J. A. P.: Mathematical epidemiology of infectious diseases. (2000) · Zbl 0997.92505
[10] Yan, Ping; Liu, Shengqiang: SEIR epidemic model with delay. Anziam j. 48, 119-134 (2006) · Zbl 1100.92058
[11] Busenberg, S.; Cooke, K. L.; Pozio, A.: Analysis of a model of a vertically transmitted disease. J. math. Biol. 17, 305-329 (1983) · Zbl 0518.92024
[12] Weaver, N.; Paxson, V.; Stainford, S.; Cunningham, R.: Taxonomy of computer worms. Proceedings of the 2003 ACM workshop on rapid mal code, 11-18 (2003)
[13] Bimal K. Mishra, Dinesh Saini, Mathematical models on computer viruses, Appl. Math. Comput., doi:10.1016/j.amc.2006.09.062. · Zbl 1120.68041
[14] Kermack, W. O.; Mckendrick, A. G.: Contributions to the mathematical theory of epidemics. Proc. R. Soc. A 115, 700-721 (1927) · Zbl 53.0517.01